MathSciNet Relay Station
MathSciNet bibliographic data
MR1369768 40A05 (03E05 54A25 54D40)
Vojtáš, Peter On $\omega\sp *$ and absolutely divergent series. Topology Proc. 19 (1994), 335–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement